澳门新葡新京,澳门新葡新京官方网站

Welcome to Faculty of Mathematics and Statistics

Li Chen
Author: Release time:2018-07-12 Number of clicks:

Name: Li Chen

Business Address: Hubei University, Wuhan, 430062,People’s Republic of China

Work Phone:027-88663083

Email Address:chernli@163.com

Education:

09, 2004–07, 2009 Wuhan University (For Ph.D degree)

Research Focus: Differential geometry and partial differential equations

09, 2000–07, 2004 Wuhan University of technology

Undergraduate student

Work Experience:

06, 2009-06,2011postdoc in AMSS

07, 2011–06, 2014 Lecturer, Faculty of mathematics and statistics, Hubei University,

07,2014-associate professor in the Faculty of Mathematics and Statistics, Hubei University

Publications:

1.Chen Li, Mao Jing;Non-parametric Inverse Curvature Flows in the AdS-Schwarzschild Manifold.J. Geom. Anal.?2017(1):1-29.

2.Huang Guangyue,Chen Li; Some characterizations on critical metrics for quadratic curvature functions.Proceedings of the American Mathematical Society.?2018(146), 385-395.

3.Chen Li,Wang, Guofang;σ2-diffeomorphisms between 4-dimensional annuli.Calc. Var. Partial Differential Equations.2016 55(3)20 pp.

4.Chen Li,Du Shizhong,Fan Xuqian;Harmonic diffeomorphisms between the annuli with rotational symmetry.Nonlinear Anal.2014,101:144–150.

5.Chen Li;On the Convergence Behavior of Conformal Immersion Sequence from Cylinders.Acta Math. Sin. (Engl. Ser.).2014, 30(6):1050–1060.

6.Qian Bin,Chen LiGradient estimates for some semi-linear hypoelliptic equations.Acta Appl. Math.2013, 124:1–17.

7.Chen Li,Li Yuxiang,Wang, Youde;The refined analysis on the convergence behavior of harmonic map sequence from cylinders.J. Geom. Anal.2012,22(4):942–963.

8.Huang Guanyue,Chen li, Sun Xiaomei; Extrinsic eigenvalue estimates of Dirac operators on Riemannian manifolds.Math.Nachr. 2011, 284(2-3): 273-286.

9.Chen Li, Chen Wenyi; Gradient estimates for a nonlinear parabolic equation on complete non-compact Riemannian Manifolds.Ann.Global.Anal.Geom.2009, 35:397--404.

10.Chen li, Chen Wenyi; Gradient estimates for positive smooth f-harmonic functions.Acta Math.Sci.B Engl.Ed.2010, 30:1614-1618.



Copyright ? 2013 isg. hubu.edu.cn All Rights Reserved.    

Address: No. 368, Friendship Avenue, Wuchang District, Wuhan, Hubei. Zip code: 430062

Email:stxy@hubu.edu.cn phone: 027-88662127